Nonlocal Poincaré inequalities on Lie groups with polynomial volume growth and Riemannian manifolds

Tom 203 / 2011

Emmanuel Russ, Yannick Sire Studia Mathematica 203 (2011), 105-127 MSC: Primary 26D10; Secondary 42B35. DOI: 10.4064/sm203-2-1

Streszczenie

Let $G$ be a real connected Lie group with polynomial volume growth endowed with its Haar measure $dx$. Given a $C^2$ positive bounded integrable function $M$ on $G$, we give a sufficient condition for an $L^2$ Poincaré inequality with respect to the measure $M(x)\, dx$ to hold on $G$. We then establish a nonlocal Poincaré inequality on $G$ with respect to $M(x)\, dx$. We also give analogous Poincaré inequalities on Riemannian manifolds and deal with the case of Hardy inequalities.

Autorzy

  • Emmanuel RussUniversité Paul Cézanne
    LATP
    Faculté des Sciences et Techniques
    Case cour A
    Avenue Escadrille Normandie-Niemen
    F-13397 Marseille Cedex 20, France
    and
    CNRS, LATP, CMI
    39 rue F. Joliot-Curie
    F-13453 Marseille Cedex 13, France
    e-mail
  • Yannick SireUniversité Paul Cézanne
    LATP
    Faculté des Sciences et Techniques
    Case cour A
    Avenue Escadrille Normandie-Niemen
    F-13397 Marseille Cedex 20, France
    and
    CNRS, LATP, CMI
    39 rue F. Joliot-Curie
    F-13453 Marseille Cedex 13, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek